I have been on Alprazolam ER 1 mg for aprox 6yrs once a day, I feel it isnt lasting as long as it use to. my doctor wants to switch me to Klonopin 0.5 twice a day. what is the difference between the two. I dont like having to take meds for my anxiety but I know that I need them, I have a terrible fear of changing meds, from what I have read Klonopin is very hard to get off of and can cause serious effects, am I better off getting a higher dose of Alprazolam ER which my doctor doesnt want to do, or try the Klonopin. I did hear it can make you loopy, I work 2 jobs and cant be in a fog. any suggestions please.
16 Mar 2013
rose52, I have to agree with Laurie again. I know Xanax is very addictive too. There were a couple of people I was in treatment with, a few yrs ago, that were there for Xanax addiction. But they clearly were using it for recreational purposes. I have taken Klonopin for years. After a traumatic event, I was on 2mg 3 x a day. Way too much, so when my panic attacks lessened, and I became emotionally better, I asked my Dr. To drop it down to 1mg 3 x a day. I've never had problems with it either. It's been a lifesaver. I hope you'll be less nervous to try it, and I truly hope it helps. By the way, my moms first name was Rosé. Beautiful name. Ruthie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i take alprazolam 1 mg 1 to 2 pills 3x daily and my doctor is not in. I suffer from severe anxiety and have been to the ER 8-12 times thinking ...
1 answer • 6 Apr 2010
I have severe panic, social stress/ anxiety and a highly stressed life. I am always in a state of worry, stress and dread. I had to switch drs. due ...
5 answers • 15 Nov 2011
I have been taking Viibryd 20 mg for depression and Klonopin 2mg(3x a day) for anxiety) and still have anxiety but not depression.Does anyone know of ...
2 answers • 23 Feb 2012
6 answers • 22 Feb 2013
... life. Something recently happened and I got depression / anxiety. Have had the anxiety with stomach aches and feeling very nervous, crying spells ...
3 answers • 15 Nov 2013